# SDR CA041222017

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE 2 CHECK (137.5 HRS.)  A 3.5 INCH (THREE AND A HALF INCH)  CRACK WAS FOUND ON THE NOSE LANDING GEAR GUSSET WHILE CARRYING OUT SERVICE DIFFICULTY ALERT AL-2002-03.  RETRACT ACTUATOR SUPPORT FITTING GUSSET REPLACED IAW SRM 51-30-2 FIG II.TIMES.  64641.30  CYCLES. 61588.
